# SDR AALA20090730TUL26

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN SHEAR TIE IN MID CARGO.  REPAIRED UNDER SRM 51-30-05 AND SRM 51-30-02.
